Optimal proofs of determinacy II

Journal of Mathematical Logic 2 (02):227-258 (2002)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061302000175
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 21,439
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Leo Harrington (1978). Analytic Determinacy and 0#. [REVIEW] Journal of Symbolic Logic 43 (4):685 - 693.
Itay Neeman (1995). Optimal Proofs of Determinacy. Bulletin of Symbolic Logic 1 (3):327-339.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Itay Neeman (1995). Optimal Proofs of Determinacy. Bulletin of Symbolic Logic 1 (3):327-339.
Kai Hauser & W. Hugh Woodin (1999). Π13 Sets and Π13 Singletons. Journal of Symbolic Logic 64 (2):590 - 616.
John F. Post (1984). On the Determinacy of Valuation. Philosophical Studies 45 (May):315-33.

Monthly downloads

Added to index


Total downloads

3 ( #639,488 of 1,911,652 )

Recent downloads (6 months)

1 ( #458,010 of 1,911,652 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.